# SDR 07FDEA04257

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,515 hours, 11,924 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR FRONT SPAR, UPPER AND LOWER SKIN DELAMINATED AND GLASS FIBER PLY DEBONDED.  REPAIR PERFORMED BY INSTALLING HI-LOKS IN DELAMINATED SKIN NEAR LIGHTNING HOLE, FILLING EDGES WITH RESIN, BOND GLASS FIBER WITH RESIN, LEAVE DELAMINATION AT UPPER AND LOWER SKIN AS IS, FILLING EDGES AND COUNTERSINK AREA OF PUSHED FASTENERS WITH RESIN IAW TD-FX-A-DAOR-1485/2005 ISSUE A, EA 6-5521-92142 AND RAS/CASA/4331/2005 ISSUE A.
